# SDR AALA202203239365

- Difficulty date: March 18, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N447AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10705
- Aircraft time: 113 hours, 31 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: False Indication
- Location: Zone 800 - Doors
- Stage of operation: CR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: IN FLIGHT, ECAM MESSAGE LEFT AFT EMERGENCY EXIT DOOR OPEN INDICATION. **SUPPLEMENTAL REPORT FOR AALA202203219365: TROUBLESHOT 3L DOOR PER TSM 52-22-00=810-803-A. NO FAULTS. NO AMBER EMERGENCY EXIT LIGHT.** (CLOSED)
